| Model Number |
8888145043 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, three days prior to admission, during dialysis at the local hospital¿s dialysis unit, the catheter had venous end blood leakage.Tego was not utilized.The insertion site was not treated prior to product placement.After reversing the connection as an intervention, dialysis proceeded normally.There was an unspecified amount of blood loss.There was no reported patient outcome.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, three days prior to admission, during dialysis at the local hospital¿s dialysis unit, the catheter had venous end blood leakage.Tego was not utilized.The insertion site was not treated prior to product placement.After reversing the connection as an intervention, dialysis proceeded normally.The entire catheter was not removed.There was an unspecified amount of blood loss.There was no reported patient outcome.